# SDR VNAA9906001

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Syst
- Condition: Reqd Service
- Location: Right
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE CAPTAINS RIGHT HAND BRAKES DID NOT FUNCTION WHEN PEDAL FORCE WAS APPLIED.  THE AIRCRAFT RETURNED TO THE GATE.  OUTSTATION MAINTENANCE INSPECTED AND BLED THE CAPTAINS RIGHT HAND BRAKES, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-42-00.  TAXI CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
